# SDR SWIA202265989

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 39,028 hours, 35,140 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

D:NOSE DISAGREE ON RETRACTION.  AFTER APPROXIMATELY 30 MORE SECONDS, NOSE WHEEL SHOWED UP AND LOCKED.  FOLLOWED QRH. RETURN TO FIELD. / C:MEL 32-30-1 / CAT A DUE 9/JUN/22 / NOSE DISAGREE ON RETRACTION.  AFTER APPROXIMATELY 30 MORE SECONDS, NOSE WHEEL SHOWED UP AND LOCKED.  FOLLOWED QRH. RETURN TO FIELD.    (FLIGHT 4725 - FILED CLSOED)    JUL 08, 2022  STATION: DEN--PERFORMED VISUAL INSPECTION OF NLG SENSORS FOR DAMAGE. NONE NOTED AT THIS TIME. INTERROGATED PSEU FOR FAULTS.  CODES ARE AS FOLLOWS: LEG #7: S36DOWNFAR, S25DOWNFAR, S38DOWNFAR, S26DOWNFAR, S40DOWNFAR, S27DOWNFAR, S41DOWNFAR, DI16DOWNOFF, S46DOWNFAR, DI17DOWNOFF, S47DOWNFAR, S48DOWNFAR, S30DOWNFAR, S31DOWNFAR, S32DOWNFAR. LEG#10: S21DOWNNEAR, S22DOWNFAR, S35DOWNNEAR, S31DOWNFAR, S32DOWNFAR, S30DOWNFAR, DI14DOWNON. DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. AUTHORIZED BY MCC. MX ACTIONS COMPLIED WITH. PLACARDS INSTALLED.  AC DOWNGRADED CAT II NOT AUTHORIZED.
